Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 531038, 12 pages
http://dx.doi.org/10.1155/2013/531038
Research Article

The Positive Properties of Green’s Function for Fractional Differential Equations and Its Applications

1The Department of Foundation, Harbin Finance University, Harbin 150030, China
2College of Science, China University of Petroleum (East China), Qingdao 266580, China
3Department of Applied Mathematics, Changchun Taxation College, Changchun 130117, China

Received 13 July 2012; Revised 10 December 2012; Accepted 24 December 2012

Academic Editor: Dumitru Baleanu

Copyright © 2013 Fuquan Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. B. Oldham and J. Spanier, The Fractional Calculus, Mathematics in Science and Engineering, vol. 111, Academic Press, New York, NY, USA, 1974. View at Zentralblatt MATH · View at MathSciNet
  3. B. Ross, Ed., Fractional Calculus and Its Applications, Lecture Notes in Mathematics, vol. 457, Springer, Berlin, Germany, 1975. View at MathSciNet
  4. T. F. Nonnenmacher and R. Metzler, “On the Riemann-Liouville fractional calculus and some recent applications,” Fractals, vol. 3, no. 3, pp. 557–566, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. F. B. Tatom, “The relationship between fractional calculus and fractals,” Fractals, vol. 3, no. 1, pp. 217–229, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  7. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science, Yverdon, Switzerland, 1993. View at MathSciNet
  8. R. Magin, X. Feng, and D. Baleanu, “Solving the fractional order Bloch equation,” Concepts in Magnetic Resonance Part A, vol. 34, no. 1, pp. 16–23, 2009. View at Publisher · View at Google Scholar · View at Scopus
  9. D. Baleanu and J. I. Trujillo, “A new method of finding the fractional Euler-Lagrange and Hamilton equations within Caputo fractional derivatives,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 5, pp. 1111–1115, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus Models and Numerical Methods, vol. 3 of Series on Complexity, Nonlinearity and Chaos, World Scientific, Hackensack, NJ, USA, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  11. D. Băleanu, O. G. Mustafa, and R. P. Agarwal, “An existence result for a superlinear fractional differential equation,” Applied Mathematics Letters, vol. 23, no. 9, pp. 1129–1132, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. D. Băleanu, R. P. Agarwal, O. G. Mustafa, and M. Coşulschi, “Asymptotic integration of some nonlinear differential equations with fractional time derivative,” Journal of Physics A, vol. 44, no. 5, Article ID 055203, 9 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. D. Băleanu, O. G. Mustafa, and R. P. Agarwal, “On the solution set for a class of sequential fractional differential equations,” Journal of Physics A, vol. 43, no. 38, Article ID 385209, 7 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Z. Bai, “On positive solutions of a nonlocal fractional boundary value problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 2, pp. 916–924, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. Wang, H. Xiang, and Z. Liu, “Positive solution to nonzero boundary values problem for a coupled system of nonlinear fractional differential equations,” International Journal of Differential Equations, vol. 2012, Article ID 186928, 12 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. B. Ahmad and J. J. Nieto, “Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions,” Computers & Mathematics with Applications, vol. 58, no. 9, pp. 1838–1843, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. C. F. Li, X. N. Luo, and Y. Zhou, “Existence of positive solutions of the boundary value problem for nonlinear fractional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1363–1375, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. X. Xu and X. Fei, “The positive properties of Green's function for three point boundary value problems of nonlinear fractional differential equations and its applications,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 4, pp. 1555–1565, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet